February  2021, 20(2): 817-834. doi: 10.3934/cpaa.2020292

Ground state and nodal solutions for fractional Schrödinger-Maxwell-Kirchhoff systems with pure critical growth nonlinearity

Department of Mathematics, Guangzhou University, Guangzhou, Guangdong, 510006, China

* Corresponding author

Received  July 2020 Revised  October 2020 Published  December 2020

Fund Project: The first author is supported by NSF of China (11790271), Guangdong Basic and Applied basic Research Foundation(2020A1515011019), Innovation and Development Project of Guangzhou University

In this paper, we consider the existence of a ground state nodal solution and a ground state solution, energy doubling property and asymptotic behavior of solutions of the following fractional critical problem
$ \begin{equation*} \begin{cases} (a+ b\int_{\mathbb{R}^{3}}(|(-\Delta)^{\alpha/2}u|^{2})dx)(-\Delta)^{\alpha}u+V(x)u+K(x)\phi u = |u|^{2^{\ast}-2}u+ \kappa f(x,u),\\ (-\Delta)^{\beta}\phi = K(x)u^{2}, \quad x\in\mathbb{R}^{3}, \end{cases} \end{equation*} $
where
$ a, b,\kappa $
are positive parameters,
$ \alpha\in(\frac{3}{4},1),\beta\in(0,1) $
, and
$ 2^{\ast}_{\alpha} = \frac{6}{3-2\alpha} $
,
$ (-\Delta)^{\alpha} $
stands for the fractional Laplacian. By the nodal Nehari manifold method, for each
$ b>0 $
, we obtain a ground state nodal solution
$ u_{b} $
and a ground-state solution
$ v_b $
to this problem when
$ \kappa\gg 1 $
, where the nonlinear function
$ f:\mathbb{R}^{3}\times\mathbb{R}\rightarrow\mathbb{R} $
is a Carathéodory function. We also give an analysis on the behavior of
$ u_{b} $
as the parameter
$ b\to 0 $
.
Citation: Chungen Liu, Huabo Zhang. Ground state and nodal solutions for fractional Schrödinger-Maxwell-Kirchhoff systems with pure critical growth nonlinearity. Communications on Pure & Applied Analysis, 2021, 20 (2) : 817-834. doi: 10.3934/cpaa.2020292
References:
[1]

T. D'Aprile and J. Wei, Standing waves in the Maxwell-Schrödinger equation and an optimal configuration problem, Calc. Var. Partial Differ. Equ., 25 (2006), 105-137.  doi: 10.1007/s00526-005-0342-9.  Google Scholar

[2]

V. Benci and D. Fortunato, Solitary waves of nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.  Google Scholar

[3]

G. F. Carrier, On the non-linear vibration problem of the elastic string, Quart. Appl. Math., 3 (1945), 157-165.  doi: 10.1090/qam/12351.  Google Scholar

[4]

K. Cheng and Q. Gao, Sign-changing solutions for the stationary Kirchhoff problems involving the fractional Laplacian in $\mathbb{R}^{N}$, Acta Math. Sci., 38B (2018), 1712-1732.  doi: 10.1016/S0252-9602(18)30841-5.  Google Scholar

[5]

S. Chen, X. Tang and F. Liao, Existence and asymptotic behavior of sign-changing solutions for fractional Kirchhoff-type problems in low dimensions, Nonlinear Differ. Equ. Appl., 25 (2018), 23pp. doi: 10.1007/s00030-018-0531-9.  Google Scholar

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

Y. DengS. Peng and W. Shuai, Existence and asymptotic behavior of nodal solutions for the Kirchhoff-type problems in $\mathbb{R}^{3}$, J. Funct. Anal., 269 (2015), 3500-3527.  doi: 10.1016/j.jfa.2015.09.012.  Google Scholar

[8]

M. F. FurtadoL. A. Maia and E. S. Medeiros, Positive and nodal solutions for a nonlinear Schrödinger equation with indefinite potential, Adv. Nonlinear Stud., 8 (2008), 353-373.  doi: 10.1515/ans-2008-0207.  Google Scholar

[9]

C. Ji, Ground state sign-changing solutions for a class of nonlinear fractional Schrödinger-Poisson system in $\mathbb{R}^{3}$, Ann. Mat. Pura Appl., 198 (2019), 1563-1579.  doi: 10.1007/s10231-019-00831-2.  Google Scholar

[10]

Y. Jiang and H. Zhou, Schrödinger-Poisson system with steep potential well, J. Differ. Equ., 251 (2011), 582-608.  doi: 10.1016/j.jde.2011.05.006.  Google Scholar

[11]

F. Li, Y. Li and J. Shi, Existence of positive solutions to Schrödinger-Poisson type systems with critical exponent, Commun. Contemp. Math., 16 (2014), 1450036, 28pp. doi: 10.1142/S0219199714500369.  Google Scholar

[12]

F. LiZ. Song and Q. Zhang, Existence and uniqueness results for Kirchhoff-Schrödinger-Poisson system with general singularity, Appl. Anal., 96 (2017), 2906-2916.  doi: 10.1080/00036811.2016.1253065.  Google Scholar

[13]

H. Luo, X. Tang and Z. Gao, Ground state sign-changing solutions for fractional Kirchhoff equations in bounded domains, J. Math. Phys., 59 (2018), 031504, 15 pp. doi: 10.1063/1.5026674.  Google Scholar

[14]

M. FurtadoA. Maia Liliane and E. Medeiros, Least energy radial sign-changing solution for the Schrödinger-Poisson system in $\mathbb{R}^{3}$ under an asymptotically cubic nonlinearity, J. Math. Anal. Appl., 474 (2019), 544-571.  doi: 10.1016/j.jmaa.2019.01.063.  Google Scholar

[15]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[16]

D. Oplinger, Frequency response of a nonlinear stretched string, J. Acoust. Soc. Am., 32 (1960), 1529-1538.  doi: 10.1121/1.1907948.  Google Scholar

[17]

D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237 (2006), 655-674.  doi: 10.1016/j.jfa.2006.04.005.  Google Scholar

[18]

D. Ruiz, On the Schrödinger-Poisson-Slater system: behavior of minimizers, radial and nonradial cases, Arch. Ration. Mech. Anal., 198 (2010), 349-368.  doi: 10.1007/s00205-010-0299-5.  Google Scholar

[19]

J. Sun and S. Ma, Ground state solutions for some Schrödinger-Poisson systems with periodic potentials, J. Differ. Equ., 260 (2016), 2119-2149.  doi: 10.1016/j.jde.2015.09.057.  Google Scholar

[20]

K. Teng, Existence of ground state solutions for the nonlinear fractional Schrödinger-Poisson system with critical Sobolev exponent, J. Differ. Equ., 261 (2016), 3061-3106.  doi: 10.1016/j.jde.2016.05.022.  Google Scholar

[21]

D. Wang, Least energy sign-changing solutions of Kirchhoff-type equation with critical growth, J. Math. Phys., 61 (2020), 011501, 19 pp. doi: 10.1063/1.5074163.  Google Scholar

[22]

D. WangH. Zhang and W. Guan, Existence of least-energy sign-changing solutions for Schrödinger-Poisson system with critical growth, J. Math. Anal. Appl., 479 (2019), 2284-2301.  doi: 10.1016/j.jmaa.2019.07.052.  Google Scholar

[23]

Z. Wang and H. Zhou, Sign-changing solutions for the nonlinear Schrödinger-Poisson system in $\mathbb{R}^{3}$, Calc. Var. Partial Differ. Equ., 52 (2015), 927-943.  doi: 10.1007/s00526-014-0738-5.  Google Scholar

[24]

T. Weth, Energy bounds for entire nodal solutions of autonomous superlinear equations, Calc. Var. Partial Differ. Equ., 27 (2006), 421-437.  doi: 10.1007/s00526-006-0015-3.  Google Scholar

[25]

M. Willem, Minimax Theorems, Birkhäuser, Bosten, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[26]

C. Ye and K. Teng, Ground state and sign-changing solutions for fractional Schrödinger-Poisson system with critical growth, Complex Var. Ellip. Equ., 65 (2020), 1360-1393.  doi: 10.1080/17476933.2019.1652278.  Google Scholar

[27]

J. Zhang, J. M. do Ó and M. Squassina, Schrödinger-Poisson systems with a general critical nonlinearity, Commun. Contemp. Math., 19 (2017), 1650028, 16pp. doi: 10.1142/S0219199716500280.  Google Scholar

[28]

J. Zhang, On ground state and nodal solutions of Schrödinger-Poisson equations with critical growth, J. Math. Anal. Appl., 428 (2015), 387-404.  doi: 10.1016/j.jmaa.2015.03.032.  Google Scholar

[29]

G. ZhaoX. Zhu and Y. Li, Existence of infinitely many solutions to a class of Kirchhoff-Schrödinger-Poisson system, Appl. Math. Comput., 256 (2015), 572-581.  doi: 10.1016/j.amc.2015.01.038.  Google Scholar

show all references

References:
[1]

T. D'Aprile and J. Wei, Standing waves in the Maxwell-Schrödinger equation and an optimal configuration problem, Calc. Var. Partial Differ. Equ., 25 (2006), 105-137.  doi: 10.1007/s00526-005-0342-9.  Google Scholar

[2]

V. Benci and D. Fortunato, Solitary waves of nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.  doi: 10.1142/S0129055X02001168.  Google Scholar

[3]

G. F. Carrier, On the non-linear vibration problem of the elastic string, Quart. Appl. Math., 3 (1945), 157-165.  doi: 10.1090/qam/12351.  Google Scholar

[4]

K. Cheng and Q. Gao, Sign-changing solutions for the stationary Kirchhoff problems involving the fractional Laplacian in $\mathbb{R}^{N}$, Acta Math. Sci., 38B (2018), 1712-1732.  doi: 10.1016/S0252-9602(18)30841-5.  Google Scholar

[5]

S. Chen, X. Tang and F. Liao, Existence and asymptotic behavior of sign-changing solutions for fractional Kirchhoff-type problems in low dimensions, Nonlinear Differ. Equ. Appl., 25 (2018), 23pp. doi: 10.1007/s00030-018-0531-9.  Google Scholar

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

Y. DengS. Peng and W. Shuai, Existence and asymptotic behavior of nodal solutions for the Kirchhoff-type problems in $\mathbb{R}^{3}$, J. Funct. Anal., 269 (2015), 3500-3527.  doi: 10.1016/j.jfa.2015.09.012.  Google Scholar

[8]

M. F. FurtadoL. A. Maia and E. S. Medeiros, Positive and nodal solutions for a nonlinear Schrödinger equation with indefinite potential, Adv. Nonlinear Stud., 8 (2008), 353-373.  doi: 10.1515/ans-2008-0207.  Google Scholar

[9]

C. Ji, Ground state sign-changing solutions for a class of nonlinear fractional Schrödinger-Poisson system in $\mathbb{R}^{3}$, Ann. Mat. Pura Appl., 198 (2019), 1563-1579.  doi: 10.1007/s10231-019-00831-2.  Google Scholar

[10]

Y. Jiang and H. Zhou, Schrödinger-Poisson system with steep potential well, J. Differ. Equ., 251 (2011), 582-608.  doi: 10.1016/j.jde.2011.05.006.  Google Scholar

[11]

F. Li, Y. Li and J. Shi, Existence of positive solutions to Schrödinger-Poisson type systems with critical exponent, Commun. Contemp. Math., 16 (2014), 1450036, 28pp. doi: 10.1142/S0219199714500369.  Google Scholar

[12]

F. LiZ. Song and Q. Zhang, Existence and uniqueness results for Kirchhoff-Schrödinger-Poisson system with general singularity, Appl. Anal., 96 (2017), 2906-2916.  doi: 10.1080/00036811.2016.1253065.  Google Scholar

[13]

H. Luo, X. Tang and Z. Gao, Ground state sign-changing solutions for fractional Kirchhoff equations in bounded domains, J. Math. Phys., 59 (2018), 031504, 15 pp. doi: 10.1063/1.5026674.  Google Scholar

[14]

M. FurtadoA. Maia Liliane and E. Medeiros, Least energy radial sign-changing solution for the Schrödinger-Poisson system in $\mathbb{R}^{3}$ under an asymptotically cubic nonlinearity, J. Math. Anal. Appl., 474 (2019), 544-571.  doi: 10.1016/j.jmaa.2019.01.063.  Google Scholar

[15]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[16]

D. Oplinger, Frequency response of a nonlinear stretched string, J. Acoust. Soc. Am., 32 (1960), 1529-1538.  doi: 10.1121/1.1907948.  Google Scholar

[17]

D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237 (2006), 655-674.  doi: 10.1016/j.jfa.2006.04.005.  Google Scholar

[18]

D. Ruiz, On the Schrödinger-Poisson-Slater system: behavior of minimizers, radial and nonradial cases, Arch. Ration. Mech. Anal., 198 (2010), 349-368.  doi: 10.1007/s00205-010-0299-5.  Google Scholar

[19]

J. Sun and S. Ma, Ground state solutions for some Schrödinger-Poisson systems with periodic potentials, J. Differ. Equ., 260 (2016), 2119-2149.  doi: 10.1016/j.jde.2015.09.057.  Google Scholar

[20]

K. Teng, Existence of ground state solutions for the nonlinear fractional Schrödinger-Poisson system with critical Sobolev exponent, J. Differ. Equ., 261 (2016), 3061-3106.  doi: 10.1016/j.jde.2016.05.022.  Google Scholar

[21]

D. Wang, Least energy sign-changing solutions of Kirchhoff-type equation with critical growth, J. Math. Phys., 61 (2020), 011501, 19 pp. doi: 10.1063/1.5074163.  Google Scholar

[22]

D. WangH. Zhang and W. Guan, Existence of least-energy sign-changing solutions for Schrödinger-Poisson system with critical growth, J. Math. Anal. Appl., 479 (2019), 2284-2301.  doi: 10.1016/j.jmaa.2019.07.052.  Google Scholar

[23]

Z. Wang and H. Zhou, Sign-changing solutions for the nonlinear Schrödinger-Poisson system in $\mathbb{R}^{3}$, Calc. Var. Partial Differ. Equ., 52 (2015), 927-943.  doi: 10.1007/s00526-014-0738-5.  Google Scholar

[24]

T. Weth, Energy bounds for entire nodal solutions of autonomous superlinear equations, Calc. Var. Partial Differ. Equ., 27 (2006), 421-437.  doi: 10.1007/s00526-006-0015-3.  Google Scholar

[25]

M. Willem, Minimax Theorems, Birkhäuser, Bosten, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[26]

C. Ye and K. Teng, Ground state and sign-changing solutions for fractional Schrödinger-Poisson system with critical growth, Complex Var. Ellip. Equ., 65 (2020), 1360-1393.  doi: 10.1080/17476933.2019.1652278.  Google Scholar

[27]

J. Zhang, J. M. do Ó and M. Squassina, Schrödinger-Poisson systems with a general critical nonlinearity, Commun. Contemp. Math., 19 (2017), 1650028, 16pp. doi: 10.1142/S0219199716500280.  Google Scholar

[28]

J. Zhang, On ground state and nodal solutions of Schrödinger-Poisson equations with critical growth, J. Math. Anal. Appl., 428 (2015), 387-404.  doi: 10.1016/j.jmaa.2015.03.032.  Google Scholar

[29]

G. ZhaoX. Zhu and Y. Li, Existence of infinitely many solutions to a class of Kirchhoff-Schrödinger-Poisson system, Appl. Math. Comput., 256 (2015), 572-581.  doi: 10.1016/j.amc.2015.01.038.  Google Scholar

[1]

Zhouxin Li, Yimin Zhang. Ground states for a class of quasilinear Schrödinger equations with vanishing potentials. Communications on Pure & Applied Analysis, 2021, 20 (2) : 933-954. doi: 10.3934/cpaa.2020298

[2]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[3]

Yanqin Fang, Jihui Zhang. Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1267-1279. doi: 10.3934/cpaa.2011.10.1267

[4]

Amit Goswami, Sushila Rathore, Jagdev Singh, Devendra Kumar. Analytical study of fractional nonlinear Schrödinger equation with harmonic oscillator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021021

[5]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[6]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[7]

Zaihong Wang, Jin Li, Tiantian Ma. An erratum note on the paper: Positive periodic solution for Brillouin electron beam focusing system. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1995-1997. doi: 10.3934/dcdsb.2013.18.1995

[8]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[9]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[10]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[11]

Khosro Sayevand, Valeyollah Moradi. A robust computational framework for analyzing fractional dynamical systems. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021022

[12]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[13]

Marian Gidea, Rafael de la Llave, Tere M. Seara. A general mechanism of instability in Hamiltonian systems: Skipping along a normally hyperbolic invariant manifold. Discrete & Continuous Dynamical Systems - A, 2020, 40 (12) : 6795-6813. doi: 10.3934/dcds.2020166

[14]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1631-1648. doi: 10.3934/dcdss.2020447

[15]

M. Phani Sudheer, Ravi S. Nanjundiah, A. S. Vasudeva Murthy. Revisiting the slow manifold of the Lorenz-Krishnamurthy quintet. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1403-1416. doi: 10.3934/dcdsb.2006.6.1403

[16]

Tobias Geiger, Daniel Wachsmuth, Gerd Wachsmuth. Optimal control of ODEs with state suprema. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021012

[17]

Elvise Berchio, Filippo Gazzola, Dario Pierotti. Nodal solutions to critical growth elliptic problems under Steklov boundary conditions. Communications on Pure & Applied Analysis, 2009, 8 (2) : 533-557. doi: 10.3934/cpaa.2009.8.533

[18]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[19]

Guirong Jiang, Qishao Lu. The dynamics of a Prey-Predator model with impulsive state feedback control. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1301-1320. doi: 10.3934/dcdsb.2006.6.1301

[20]

Yunfei Lv, Rong Yuan, Yuan He. Wavefronts of a stage structured model with state--dependent delay. Discrete & Continuous Dynamical Systems - A, 2015, 35 (10) : 4931-4954. doi: 10.3934/dcds.2015.35.4931

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (65)
  • HTML views (64)
  • Cited by (0)

Other articles
by authors

[Back to Top]